# SDR SWIA201437784

- Difficulty date: May 28, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 20,833 hours, 12,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN NR 2 CEILING EMERGENCY LIGHT INOPERATIVE.  R & R THE NR 2 CABIN CEILING EMERGENCY LIGHT IAW AMM.
